# SDR DALA2025102907931

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,712 hours, 11,920 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LATCH BROKEN AT LOCATION 103. CORRECTIVE ACTION: RESET LATCH AND CLOSED PER A330 AMM 35-21. OK FOR SERVICE. (1277133)
